How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.S Riaz Your Own Question
Dr.S Riaz
Dr.S Riaz, Ophthalmologist
Category: Eye
Satisfied Customers: 2822
Type Your Eye Question Here...
Dr.S Riaz is online now
A new question is answered every 9 seconds

Dr. Riaz An additional question regarding the flashing

This answer was rated:

Dr. Riaz:

An additional question regarding the flashing lights . . .

Is there any treatment or medication one can employ to prevent tearing from occurring on the retina?
I think, you mean cornea and not retina. Tearing could be due to many reasons. As a general measure, you can use an eye drop like Refresh Tears 3-4 times a day. Tearing could be due to meibomitis causing dryness but it needs to be confirmed by examination.This eye drop is likely to make you feel better. But do get a fundus examination done to rule out any retinal tear for the flashes of light that you are experiencing.

In case, you mean the flashes of light, then they will stop on their own when the posterior vitreous detachment is complete. You do not have to use any medication for that. Thanks.

Please, click the ACCEPT BUTTON so that I can get my dues. BONUS and a POSITIVE FEEDBACK will be appreciated.
Dr.S Riaz and other Eye Specialists are ready to help you

Related Eye Questions